# SDR IXXA2022110301

- Difficulty date: October 24, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 86,391 hours, 14,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME STA 883.5 THE LOWER END OF FRAME COMMON TO STUB BEAM IS CRACKED
